# SDR SWAA2025122654860

- Difficulty date: December 22, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 68,450 hours, 41,042 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT BACK 11B RECLINES INTO EXIT ROW.   ADJUSTED THE SEAT BACK IAW AMM 25-22-00.
